Alert archive / Idaho / Special Weather Statements in 2025
Special Weather Statement, NWS Spokane, WA
NWS Spokane, WA issued this special weather statement at Aug 7, 2025, 1:16 PM PDT for Boundary County, Idaho. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2025, 1:16 PM PDT (20:16 UTC)
- Expired
- Aug 7, 2025, 1:45 PM PDT
- In force
- 29 min
- Issued by
- NWS Spokane, WA
- Hail
- 0.25 in
- Wind
- 30
County Boundary County, ID
The radar
The Spokane radar (KOTX), 114 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
075
WWUS86 KOTX 072016
SPSOTX
Special Weather Statement
National Weather Service Spokane WA
116 PM PDT Thu Aug 7 2025
IDZ001-WAZ037-072045-
Northern Panhandle ID-Northeast Mountains WA-
116 PM PDT Thu Aug 7 2025
...A strong thunderstorm will impact portions of south central
Boundary, northwestern Bonner and eastern Pend Oreille Counties
through 145 PM PDT...
At 116 PM PDT, Doppler radar was tracking a strong thunderstorm near
Nordman, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Nordman and Beaver Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4846 11687 4853 11704 4876 11690 4864 11663
TIME...MOT...LOC 2016Z 206DEG 11KT 4858 11689
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
$$
ASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 10:46 AM PDT, 2 hours 30 minutes earlier. Its key messages:
- Cooler with showers and thunderstorms for Thursday. Stronger thunderstorms over southeast WA and central/southern ID panhandle.
- Drying and warming trend this weekend into next week.
Area forecast discussion, Aug 7, 10:46 AM PDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1046 AM PDT Thu Aug 7 2025 .KEY MESSAGES... - Cooler with showers and thunderstorms for Thursday. Stronger thunderstorms over southeast WA and central/southern ID panhandle. - Drying and warming trend this weekend into next week. && .SYNOPSIS... The next system is expected mid morning on Thursday, bringing showers and thunderstorms and cooler temperatures, with highs mainly in the 70s. More typical summer weather returns this weekend into early next week, with temperatures rising back into the 80s and 90s. && .DISCUSSION... Today and Tonight: Yesterdays wave is still pushing through the Idaho Panhandle and bringing showers and isolated thunderstorms. Another wave is right on its heels. It will be dropping in from BC. It is expected to bring another round of showers and thunderstorms to the Cascades, northern mountains, and Idaho Panhandle. The rain amounts range (25-75 percentiles) for these areas is 0.25-0.5". Areas of Eastern Washington from Deer Park and Spokane could see a couple hundredths to a quart of an inch of rain. Pullman area has trended higher with half an inch possible. NBM continues to highlight potential thunder with these showers with around 20-40% chance. Best chances are Northeast Washington and Idaho Panhandle. Parameters are pointing to potentially stronger storms than yesterday. Outflow winds of 40+ mph, half inch hail, and heavy rainfall are potential impacts. The system exits overnight. Highs will be in the upper 70s and 80s. Lows will be in the 50s. Friday through Tuesday: The system is expected to be out of the area by Friday morning. High pressure off the coast will bring a broad ridge extending into southern BC. It will bring a warming, dry trend to the region through the middle of next week. Highs will climb back into the 80s and low 90s. JDC && .AVIATION... 18Z TAFS: Primarily VFR conditions expected through the period. A system will move across the region today with scattered showers and thunderstorms. Chances develop in the next few hours for KMWH-KGEG-KSFF-KCOE-KPUW-KWLS for some -tsra. Some of the thunderstorms could be strong, with brief heavy rain, gusty winds and small hail. Additionally, gusty winds will be found this afternoon, especially near the Cascades. FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence for VFR conditions. Moderate confidence in thunderstorms this afternoon. ----------------------- Confidence descriptors: Low - Less than a 30 percent chance Moderate - 30 to 70 percent chance High - Greater than a 70 percent chance For additional probabilistic information for NWS Spokane airports, please refer to the Aviation Dashboard on our webpage: https:/weather.gov/otx/avndashboard && .Preliminary Point Temps/PoPs... Spokane 74 51 81 56 87 59 / 70 10 0 0 0 0 Coeur d'Alene 73 51 80 56 85 57 / 70 30 10 0 0 0 Pullman 71 46 76 50 82 53 / 50 20 0 0 0 0 Lewiston 80 55 85 60 90 62 / 40 20 0 0 0 0 Colville 72 41 82 47 88 49 / 80 10 0 0 0 0 Sandpoint 70 46 76 51 83 52 / 70 20 10 0 0 0 Kellogg 69 51 74 57 82 59 / 90 30 10 0 0 0 Moses Lake 78 49 85 55 90 59 / 20 0 0 0 0 0 Wenatchee 78 57 87 63 91 67 / 20 0 0 0 0 0 Omak 80 54 88 59 92 62 / 40 10 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... WA...None. ID...None. &&
In the hours before
Special weather statement, Aug 7, 12:56 PM PDT, 20 minutes before
Special Weather Statement
National Weather Service Spokane WA
1256 PM PDT Thu Aug 7 2025
WAZ035-072030-
Upper Columbia Basin WA-
1256 PM PDT Thu Aug 7 2025
...A strong thunderstorm will impact portions of southwestern Lincoln
and northeastern Grant Counties through 130 PM PDT...
At 1255 PM PDT, Doppler radar was tracking a strong thunderstorm 23
miles east of Banks Lake South, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Lincoln and northeastern Grant Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4746 11899 4765 11889 4760 11841 4737 11861
TIME...MOT...LOC 1955Z 286DEG 18KT 4755 11880
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ASLocal storm report, Aug 7, 1:00 PM PDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
100 PM PDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Flood 7 NW Nespelem 48.24N 119.08W
08/07/2025 Okanogan WA Emergency Mngr
Rushing water along and across the roadway
at MP 52 on state hwy 155 southbound lane.
&&
CDSpecial weather statement, Aug 7, 1:02 PM PDT, 14 minutes before
Special Weather Statement
National Weather Service Spokane WA
102 PM PDT Thu Aug 7 2025
WAZ037-072030-
Northeast Mountains WA-
102 PM PDT Thu Aug 7 2025
...A strong thunderstorm will impact portions of central Stevens
County through 130 PM PDT...
At 102 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Chewelah, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Chewelah.
This includes U.S. Highway 395 in Washington between mile markers 210
and 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4819 11798 4829 11802 4837 11778 4818 11771
TIME...MOT...LOC 2002Z 253DEG 11KT 4824 11792
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, Aug 7, 1:13 PM PDT, 3 minutes before
Special Weather Statement
National Weather Service Spokane WA
113 PM PDT Thu Aug 7 2025
WAZ034-035-072045-
Moses Lake Area WA-Upper Columbia Basin WA-
113 PM PDT Thu Aug 7 2025
...Strong thunderstorms will impact portions of western Adams,
southwestern Lincoln and southeastern Grant Counties through 145 PM
PDT...
At 113 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Warden to 8 miles northwest
of Othello. Movement was south at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Moses Lake, Othello, Warden, McDonald, Moody, Sieler, Ruff, Schrag,
and Wheeler.
This includes Interstate 90 in Washington between mile markers 181
and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4695 11941 4729 11896 4700 11860 4674 11921
4674 11923
TIME...MOT...LOC 2013Z 340DEG 17KT 4717 11897 4692 11930
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, Aug 7, 1:14 PM PDT, 2 minutes before
Special Weather Statement
National Weather Service Spokane WA
114 PM PDT Thu Aug 7 2025
IDZ027-072100-
Lewis and Southern Nez Perce Counties ID-
114 PM PDT Thu Aug 7 2025
...A strong thunderstorm will impact portions of northeastern Lewis
County through 200 PM PDT...
At 114 PM PDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Nezperce, or 16 miles southwest of Kamiah, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Kamiah, Nezperce, Mohler, and Pardee.
This includes the following highways...
U.S. Highway 95 in Idaho between mile markers 269 and 270.
U.S. Highway 12 in Idaho between mile markers 55 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4614 11650 4642 11631 4641 11629 4635 11615
4626 11609 4623 11601 4621 11605 4621 11615
4615 11620 4617 11625 4617 11630 4619 11633
4620 11643 4613 11649
TIME...MOT...LOC 2014Z 217DEG 22KT 4613 11634
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ButlerSpecial weather statement, Aug 7, 1:16 PM PDT, 0 minutes before
Special Weather Statement
National Weather Service Spokane WA
116 PM PDT Thu Aug 7 2025
IDZ001-WAZ037-072045-
Northern Panhandle ID-Northeast Mountains WA-
116 PM PDT Thu Aug 7 2025
...A strong thunderstorm will impact portions of south central
Boundary, northwestern Bonner and eastern Pend Oreille Counties
through 145 PM PDT...
At 116 PM PDT, Doppler radar was tracking a strong thunderstorm near
Nordman, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Nordman and Beaver Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4846 11687 4853 11704 4876 11690 4864 11663
TIME...MOT...LOC 2016Z 206DEG 11KT 4858 11689
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ASThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:06 PM PDT | Special Weather Statement | OTX | Lincoln | 24 min |
| Aug 6, 6:29 PM PDT | Special Weather Statement | OTX | Lincoln | 31 min |
| Aug 6, 6:53 PM PDT | Special Weather Statement | OTX | Lincoln | 37 min |
| Aug 6, 7:01 PM PDT | Special Weather Statement | OTX | Lincoln | 29 min |
| Aug 6, 7:28 PM PDT | Special Weather Statement | OTX | Lincoln | 32 min |
| Aug 7, 9:33 AM PDT | Special Weather Statement | OTX | Ferry | 27 min |
| Aug 7, 11:08 AM PDT | Special Weather Statement | OTX | Ferry | 37 min |
| Aug 7, 11:16 AM PDT | Special Weather Statement | OTX | Grant | 29 min |
| Aug 7, 11:39 AM PDT | Special Weather Statement | OTX | Ferry | 36 min |
| Aug 7, 11:43 AM PDT | Special Weather Statement | OTX | Grant | 32 min |
| Aug 7, 11:44 AM PDT | Special Weather Statement | OTX | Ferry | 31 min |
| Aug 7, 11:46 AM PDT | Special Weather Statement | OTX | Grant | 29 min |
| Aug 7, 11:50 AM PDT | Areal Flood Advisory | OTX | Ferry, Lincoln, Okanogan | 4 min |
| Aug 7, 11:54 AM PDT | Flash Flood Warning | OTX | Ferry, Lincoln, Okanogan | 2 hr |
| Aug 7, 12:05 PM PDT | Special Weather Statement | OTX | Adams | 25 min |
| Aug 7, 12:08 PM PDT | Special Weather Statement | OTX | Grant | 37 min |
| Aug 7, 12:13 PM PDT | Special Weather Statement | OTX | Ferry | 32 min |
| Aug 7, 12:29 PM PDT | Special Weather Statement | OTX | Adams | 31 min |
| Aug 7, 12:34 PM PDT | Special Weather Statement | OTX | Lincoln | 26 min |
| Aug 7, 12:42 PM PDT | Special Weather Statement | OTX | Grant | 33 min |
| Aug 7, 12:56 PM PDT | Special Weather Statement | OTX | Lincoln | 34 min |
| Aug 7, 1:02 PM PDT | Special Weather Statement | OTX | Stevens | 28 min |
| Aug 7, 1:13 PM PDT | Special Weather Statement | OTX | Adams | 32 min |
| Aug 7, 4:24 PM PDT | Special Weather Statement | OTX | Pend Oreille | 36 min |
| Aug 7, 9:46 AM PDT | Special Weather Statement | OTX | Latah | 29 min |
| Aug 7, 11:10 AM PDT | Special Weather Statement | OTX | Lewis | 35 min |
| Aug 7, 11:46 AM PDT | Special Weather Statement | OTX | Boundary | 29 min |
| Aug 7, 12:39 PM PDT | Special Weather Statement | OTX | Bonner | 36 min |
| Aug 7, 12:42 PM PDT | Special Weather Statement | OTX | Shoshone | 33 min |
| Aug 7, 12:44 PM PDT | Special Weather Statement | OTX | Nez Perce | 31 min |
| Aug 7, 12:53 PM PDT | Severe Thunderstorm Warning | OTX | Nez Perce | 23 min |
| Aug 7, 1:14 PM PDT | Special Weather Statement | OTX | Lewis | 46 min |
| Aug 7, 1:20 PM PDT | Severe Thunderstorm Warning | OTX | Lewis | 25 min |
| Aug 7, 1:44 PM PDT | Special Weather Statement | OTX | Lewis | 31 min |
| Aug 7, 1:53 PM PDT | Special Weather Statement | OTX | Shoshone | 22 min |
| Aug 7, 2:43 PM PDT | Special Weather Statement | OTX | Bonner | 32 min |
| Aug 7, 3:11 PM PDT | Special Weather Statement | OTX | Lewis | 34 min |
| Aug 7, 3:29 PM PDT | Special Weather Statement | OTX | Benewah | 31 min |
| Aug 7, 4:09 PM PDT | Special Weather Statement | OTX | Shoshone | 36 min |
Nearby
Special Weather Statements in Idaho, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.